# SDR DALA14001233168

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 27,729 hours, 14,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED JUST AFT OF L1 DOOR LOWER CORNER.  REMOVED DAMAGE IAW SRM 51-73-00 AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-11-11, FIG.103.
